# SDR 2009F00087

- Difficulty date: July 31, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N4672J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30573
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Failed
- Location: Engine
- Part time: 1,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTON FAILED AT PISTON PIN POINT.  STRESS MARKS FOUND ON INITIAL INSPECTION.
